Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: J Geom

Search In Journal Title:

Abbravation: Journal of Geometry

Search In Journal Abbravation:

Publisher

SP Birkhäuser Verlag Basel

Search In Publisher:

DOI

10.1007/s001010050496

Search In DOI:

ISSN

1420-8997

Search In ISSN:
Search In Title Of Papers:

Linearly small elation quadrangles

Authors: Norbert Knarr Antje Rothmund Markus Stroppel
Publish Date: 2009/12/11
Volume: 95, Issue: 1-2, Pages: 49-67
PDF Link

Abstract

We show that each elation generalized quadrangle with parameters p p where p is a prime is isomorphic to the symplectic quadrangle Wp or its dual Q4 p Our results cover the more general case of linearly small elation generalized quadrangles In particular we obtain a characterization of the symplectic quadrangle over the field of complex numbers among compact connected quadrangles We prove that every root elation quadrangle Q c H F is a skew translation quadrangle


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: